RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
Main page
About this project
Software
Classifications
Links
Terms of Use

Search papers
Search references

RSS
Current issues
Archive issues
What is RSS






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


J. Phys. A, 2016, Volume 49, Issue 39, 395202, 26 pages (Mi jpha4)  

Noncommutative extensions of elliptic integrable Euler–Arnold tops and Painlevé VI equation

Andrey Levinab, Mikhail Olshanetskybcd, Andrei Zotovbce

a NRU HSE, Department of Mathematics, Myasnitskaya str. 20, Moscow, 101000, Russia
b ITEP, B. Cheremushkinskaya str. 25, Moscow, 117218, Russia
c MIPT, Inststitutskii per. 9, Dolgoprudny, Moscow region, 141700, Russia
d IITP (Kharkevich Institute) RAS, Bolshoy Karetny per. 19, Moscow, 127994, Russia
e Steklov Mathematical Institute of Russian Academy of Sciences, Gubkina str. 8, Moscow, 119991, Russia

Funding Agency Grant Number
Russian Foundation for Basic Research 15-31-20484
15-51-52031
Simons Foundation
The work was supported by an RFBR grant 15-31-20484 mol_a_ved and by the joint project 15-51-52031 HHCa. The work of A Levin was partially supported by the Department of Mathematics NRU HSE, the subsidy granted to the HSE by the Government of the Russian Federation for the implementation of the Global Competitiveness Program, and by the Simons Foundation.


DOI: https://doi.org/10.1088/1751-8113/49/39/395202


Bibliographic databases:

ArXiv: 1603.06101
Document Type: Article
Received: 02.04.2016
Revised: 28.05.2016
Accepted:14.06.2016
Language: English

Linking options:
  • http://mi.mathnet.ru/eng/jpha4

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    Related presentations:
  • Number of views:
    This page:48

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019